Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A difficulty in Williams' algorithm for interpolating rationals

Author: Charles B. Dunham
Journal: Math. Comp. 29 (1975), 552-553
MSC: Primary 65D15
MathSciNet review: 0371014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: J. Williams has developed a theory and an algorithm for best Chebyshev approximation of decay-type functions by an oscillation factor times a negative power of a linear form (in particular a polynomial). It is shown that the levelling equations of the algorithm may not have an admissible solution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15

Retrieve articles in all journals with MSC: 65D15

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society